# SDR FDEA201110064350

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327118200400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 262 ZF IS BROKEN COMPLETELY ACROSS ON THE LOWER PLY APPROX 16"   FROM AFT EDGE FABRICATED FLOOR PANEL 262 ZF DWG SRZ 25-005 REV J.  MAJOR REPAIR IAW GMM 6-2-100.
